# SDR IPXA10559373

- Difficulty date: April 17, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LWR FIXED T/E PNL CTR WIGGLE PLATE BELOW IRSS 345 HAS FASTENER HOLE WORN THROUGH.  REMOVED AND REPLACED WIGGLE PLATE PER SRM 51-40-02.
